Biblioteca de la Universidad Complutense de Madrid

Evidence to subcanonicity of codimension two subvarieties of G(1,4)

Impacto

Arrondo Esteban, Enrique y Fania, Maria Lucia (2006) Evidence to subcanonicity of codimension two subvarieties of G(1,4). International journal of mathematics, 17 (2). pp. 157-168. ISSN 0129-167X

URL Oficial: http://www.worldscinet.com/ijm/ijm.shtml



Resumen

In this paper, we show that any smooth subvariety of codimension two in G(1,4) (the Grassmannian of lines of P-4) of degree at most 25 is subcanonical. Analogously, we prove that smooth subvarieties of codimension two in G(1,4) that are not of general type have degree <= 32 and we classify all of them. In both classifications, any subvariety in the final list is either a complete intersection or the zero locus of a section of a twist of the rank-two universal bundle on G(1,4).


Tipo de documento:Artículo
Palabras clave:Projective space; smooth surfaces; general type; Grassmannians; P-4
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:14820
Depositado:18 Abr 2012 08:57
Última Modificación:18 Abr 2012 08:57

Sólo personal del repositorio: página de control del artículo